MathSciNet Relay Station
MathSciNet bibliographic data
MR1709149 22E05 (17B45 22-04 65D15 65F30)
Celledoni, Elena; Iserles, Arieh Approximating the exponential from a Lie algebra to a Lie group. Math. Comp. 69 (2000), no. 232, 1457–1480.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement